Motion of charged particles around a five-dimensional rotating magnetized black hole


Kaya R.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.16, no.8, pp.1369-1379, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 8
  • Publication Date: 2007
  • Doi Number: 10.1142/s0218271807010663
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS D
  • Page Numbers: pp.1369-1379
  • Keywords: gravity in more than four dimensions, classical black holes, FIELD, EQUATIONS, ENERGY

Abstract

We study the effect of an external magnetic field on the stability of circular motion of charged particles in the equatorial plane of a five-dimensional rotating black hole. Using the Hamilton-Jacobi formalism, we derive the effective potential for the radial motion of test particles around a five-dimensional magnetized Myers-Perry black hole. We show that there exist stable circular orbits in equatorial planes in the background of this metric.